Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Sudden rise in BP. Taking Flecanide and metoprolol. Taken flu shot. What is your opinion?

I am on flecanide and metoprolol . Recently (last 3 days) I monitored and noticed that my BP had risen suddenly and is now sustained between 138 to 155 over 85 to 107. When I started the drug combination a year ago, it stabilized my BP and rhythm. I m concerned of it being so high. The only new thing in my life is the flu shot I got 6 days ago. I talked to my cardiologist office who instructed me to replace low dose aspirin with pradaxa and come for a visit. I m going there tomorrow to get a halter put on. What is your opinion and how serious is 137 / 107 (my last resting BP)?
Asked On : Sun, 11 Nov 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response

welcome to HCM,

your lowe side BP is quite high and need to address,

consult your cardiologist as per your plan and adjust the BP medicine ,

i would like to suggest few life style modification , try to adopt it ,

- Take good quantity of fresh fruits, fresh green leafy vegetables, pulses, legumes, nuts like almond, wall nut, soybeans, lentils.

- Restrict salt intake
- Avoid saturated food item like fried food, ghee, butter, red meat, organ meat like liver, kidney and sea food like prawns, crabs, egg yellow if you are non vegetarian.

- Reduce table salt and avoid bakery items, fried food, sweets, and ice cream.

- Do regular walking

- Do stress relaxation techniques like yoga.

- Quit any form of Tobacco if you are using.

- Limit alcohol intake.

take care
Answered: Mon, 26 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor